# SDR GTIA2018052102661

- Difficulty date: May 21, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 24,531 hours, 11,392 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT NOTED IN AFT LAV AREA REPORTED BY LEAD FA.  PERFORMED TSM 05-50-00810-831-A,  PERFORMED TSM 71-00-00-810-801-A,  FOR BOTH ENGINES,  NO LEAKS NOTED.   PERFORMED ENGINE RUN & BLEED AIR TEST,  ALL RESULTS SATISFACTORY,  NO ODOR NOTED.  PERFORMED TSM 49-00-00-810-921 ALL FINDINGS SATISFACTORY WITH APU PERFORMED CHECK OF EXTERNAL LEAKS OF HYD COMPONENTS ALL FINDINGS GOOD, ACFT GOOD FOR SERVICE.
